# SDR SWAA2021040109419

- Difficulty date: January 6, 2020
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N563WN
- Make and model: Boeing 737752
- Aircraft serial: 34296
- Aircraft time: 39,072 hours, 26,956 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Pass Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR 241ADF DAMAGED INSERTS / PASSENGER CABIN FLOOR PANEL 241ADF WITH DAMAGED INSERTS WAS REPAIRED IAW SRM 53-00-50-2R-1; AND SRM 53-00-50-2R-4.
